The Annals of Probability

Lower Bounds for the Multivariate Normal Mills' Ratio

George P. Steck

Full-text: Open access

Abstract

Lower bounds are derived for the multivariate Mills' ratio by expressing it as an expectation of a convex function and using Jensen's inequality.

Article information

Source
Ann. Probab. Volume 7, Number 3 (1979), 547-551.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176995056

Digital Object Identifier
doi:10.1214/aop/1176995056

Mathematical Reviews number (MathSciNet)
MR528333

Zentralblatt MATH identifier
0399.62047

JSTOR
links.jstor.org

Subjects
Primary: 62H10: Distribution of statistics
Secondary: 60E05: Distributions: general theory

Keywords
Mills' ratio multivariate Mills' ratio bounds for multivariate normal probabilities

Citation

Steck, George P. Lower Bounds for the Multivariate Normal Mills' Ratio. Ann. Probab. 7 (1979), no. 3, 547--551. doi:10.1214/aop/1176995056. https://projecteuclid.org/euclid.aop/1176995056


Export citation